uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Biholomorphic mappings and Banach function modules
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics.
University College Dublin.
Trinity College Dublin.
1988 (English)In: Journal für die Reine und Angewandte Mathematik, ISSN 0075-4102, E-ISSN 1435-5345, Vol. 387, 122-147 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1988. Vol. 387, 122-147 p.
National Category
Mathematics
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:uu:diva-294095OAI: oai:DiVA.org:uu-294095DiVA: diva2:928685
Available from: 2016-05-16 Created: 2016-05-16 Last updated: 2016-05-16

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Klimek, Maciej
By organisation
Department of Mathematics
In the same journal
Journal für die Reine und Angewandte Mathematik
Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 44 hits
ReferencesLink to record
Permanent link

Direct link